# SDR SWIA202005140716

- Difficulty date: March 3, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H SIDE SEAT RAIL SUPPORT STRUCTURE (HAT CHANNEL) HAS 2EA AREAS OF CORROSION FROM FS 785.15 TO FS 847+16 MARKED WITH RED GREASE PENCIL.   (C-CHECK) RO 5/10/2020   INSTALLED NEW L/H SIDE RAIL SUPPORT STRUCTURE (HAT CHANNEL AT FS785.15-FS847+16 REF: CRJ 900, AMM
